# SDR EIAA2008102800075

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,240 hours, 17,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 7707
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT SLIDE EMERGENCY LIGHT INOP RELAMP NO HELP.  REPLACED BATTERY PACK AND RECHARGES, OPS CHECKED NORMAL IAW MM 33-51-00.
